| Catalog Number |
21-4483-24 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
It was reported that on (b)(6) 2023, the patient had a ct scan with contrast utilizing port a cath ii powerpac without noted difficulty.On (b)(6) 2023, patient visited oncology for lab draw.The registered nurse (rn) was unable to obtain blood return labs.Ir contrast injection, ivr and chest x-ray performed and indicated dislodged port a cath with the tubing in the r atrium and r ventricle.Patient was transferred to another healthcare facility for surgical removal.Adverse patient effects are unknown.